# SDR ABXA020296

- Difficulty date: October 8, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,515 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Part number: 143T10601
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE, STATION 676, DEEP CORROSION ON UPPER CAP AT LEFT BUTT LINE 20. REPLACED CAP IAW SRM 51-40-02.
